MathSciNet Relay Station
MathSciNet bibliographic data
MR934878 46M35 (42B30 46E10)
Cwikel, Michael; Sagher, Yoram Analytic families of operators on some quasi-Banach spaces. Proc. Amer. Math. Soc. 102 (1988), no. 4, 979–984.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement